# SDR AALA2018070969015

- Difficulty date: July 4, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 9,709 hours, 3,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FLOOR PANEL 151RG HAS TWO AREAS OF DAMAGE.  DELAMINATION OVER APPROXIMATELY 25% OF THE PANEL.  DAMAGE HAS A PREVIOUS REPAIR.  REPLACED THE FLOOR PANEL IAW EA 282172A.
